# SDR HALA2019030700107

- Difficulty date: March 7, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 27,028 hours, 4,299 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 18 AND 25.5 AT +Y953 IS CORRODED AT LOCATIONS: 19+10, 22+17, 24+18.  CORROSION REMOVED IAW SRM 51-74-00 REV 98.01. DAMAGE DIMENSIONS: 1. FR 18 +2" SUPERIOR L=1.0" W=0.50" DEPTH= 0.022", 2. FR 19 + 10" SUPERIOR L=1.0" W=0.50" DEPTH=0.040", FR 22 +13" SUPERIOR L=1.0" W=0.50" DEPTH=0.029", FR 23+ 17" IVA L= 1.50" CORROSION ALSO SPREAD TO INNER VERTICAL WALL AREA. UNABLE TO SUFFICIENTLY REMOVE CORROSION AND ESTABLISH REMAINING THICKNESS FR 23+16" IVA  L=1.5" CORROSION ALSO SPREAD TO INNER VERTICAL WALL AREA. UNABLE TO SUFFICIENTLY REMOVE CORROSION AND ESTABLISH REMAINING THICKNESS FR 24+18" IVA L= 1 CORROSION ALSO SPREAD TO INNER VERTICAL WALL AREA. UNABLE TO SUFFICIENTLY REMOVE CORROSION AND ESTABLISH REMAINING THICKNESS GAUGE PN: 07852307, SN: TCN51487 AND PN: 2417, SN: IRFE5005A933). RII CARRIED OUT OF REMOVED CORROSION CARRIED OUT AS PER GMM VOL 1 CHAP 5. CONSIDERED LEVEL 2 DAMAGE, PART REPLACEMENT REQUIRED. SEAT TRACK REPLACED IAW SRM 51-72-11 REV 98.01. JOB COMPLETE.
